# SDR USAA920080686

- Difficulty date: March 11, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 55,716 hours, 37,541 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR  - C-18 CHECK - R1 DOOR CUTOUT FORWARD UPPER STUB FRAME CRACKED, BS 294, S7R, WL 276.  REPLACED R1 DOOR CUTOUT FORWARD UPPER STUB FRAME CRACKED, BS 294, S7R, WL 276 IAW B737 SRM 51-40-02.
